It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 Showing 21 - 40 of 220 for getting off of statins. (0.032 seconds)


... No, U don't have to wean off of them. Hubby and I just tossed them in the pail. Only thing U have to remember is, the cholesterol will probably go back up. ... (16 replies)
... omplain to these drs. and they look at you like your the ONLY one that has any problems. I have tried every cholesterol drug out there and have not tolerated any of them, yet the drs. roll their eyes in disgust when I tell them. ... (35 replies)
... or something like that. I would take two Tums and that would take care of it. ... (4 replies)

... AT TIMES I THOUGHT I WOULD PASS OUT, ER FOUND NOTHING WRONG WITH ME EITHER, AND I HAVE ABSOULUTLEY NO CAFFIENE EVER, I TOLD MY DR ALL MY SYMPTOMS AND THAT I WENT OFF THE LIPITOR SHE ASKED IF I WENT OFF OF THE ZETIA TOO I SAID YEA I DID, SHE SAID GOOD? ... (4 replies)
... clerky 96 hello, I stopped taking Zocor about three months ago. My TC was then 235 HDL 71 Trig. 76 I was getting very stiff and achy and generally feelin rotten. After reading a lot about statins and their side effects, I decided to stop taking them. ... (14 replies)
... Hi, I have kind of been down this same road. I was on Lipitor and developed muscle pain, weakness, some joint aches and some numbness in one foot. ... (35 replies)
... Stumper...U really can't blame the SIL or anyone else that continues with statins even with pains and aches, as when U tell the drs., all they do is tell U it is arthritis or just "getting old". ... (16 replies)
... You did the right thing getting off Lipitor. You had some of the symptoms I had, especially the heart flutters, only mine would stop ,miss a beat for about a few seconds each time it missed. Scary is not the word for it. ... (4 replies)
... Does anyone know if it's necessary to wean off statins, Zocor, in particular. ... (16 replies)
... Don't be surprised if your TC jumps way up after getting off Lipitor. ... (28 replies)
... WOW... :confused: Zetia is NOT a statin. I take it with a statin and it works GREAT. Helped drop my LDL (BAD STUFF) further than the statin alone. (33 replies)
... My husband was on and off Zocor and then changed to Zetia. Zocor caused knee damage and had to stop taking it. Later on he was put on Zetia and it seemed to be working o.k. ... (33 replies)
... I'm less than 10 days into my being back on statins and already some of the familiar side effects are creeping back. I was hoping after being off of them for almost a year, that it would take longer to be pulled back down. ... (1 replies)
... At least the nurse admitted statins could cause muscle problems. My husband was talking with an older man on Lipitor yesterday. He said he is having difficulty getting out of bed in the morning because his joints ache. He mentioned it to his doctor who said there are NO side effects from Lipitor. ... (15 replies)
... the answer is yes diet and exercise is the first thing to try . With amount of side effects these can produce statins specifically should be last course and only if it extremely elevated . If you take them then yes you are probably on them for life . ... (2 replies)
... Wow, sounds like statins did a number on you, they didn't like me either. Glad your dr. took U off of them, and things are getting a lot better. As far as the red rice yeast, that is a natural statin, so in my opinion, I would stay away from it. ... (18 replies)
The latest
Feb 24, 2002
... JJ,thanks for the further information.The pains and problems that your husband had warrants getting off the statins that were available.I can also see why he is not playing with the other natural products due to his medications. ... (20 replies)
... from Cornell, and a director at the ALS center...he suggested 300mg. 600 if you were suffering problems from the statin, as well as getting off of them. The new paper is Mutations in coenzyme Q10 biosynthetic genes.. DiMauro, depart of neurology, Columbia University Medical Center... ... (6 replies)
... He is the chief of interventional cardiology at Scripps Mercy Hospital, and treats people with myopathy from Zetia as well as problems from other lipid lowering thearpy. ... (15 replies)
... It does seem like your numbers have improved, but you also are losing weight, so it might be the combo of the statins and weight loss. If the pain is that bad, and we know how ya feel, as we have all been there, ask to be put on something else, and maybe a smaller doseage? ... (6 replies)




Pages: 1 2 3 4 5 6 7 8 9 10 11

All times are GMT -7. The time now is 09:11 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!